# SDR AALA20011070

- Difficulty date: May 11, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DOOR JAMB WEB CRACKED STATION 208 LONGERON 15L.  INSTALLED DOUBLER PER AARD 53-10-00-11.  (M)
